Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Strongly annular functions with small coefficients, and related results

Authors: D. D. Bonar, F. W. Carroll and Paul Erdős
Journal: Proc. Amer. Math. Soc. 67 (1977), 129-132
MSC: Primary 30A72
MathSciNet review: 0457727
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A technique of Bagemihl and Seidel is applied to two problems in annular functions. It is shown that there exists a strongly annular function with Maclaurin coefficients tending to zero, and that there exist annular functions that are far from being strongly annular.

References [Enhancements On Off] (What's this?)

  • [1] F. Bagemihl and W. Seidel, Some boundary properties of analytic functions, Math. Z. 61 (1954), 186-199. MR 0065643 (16:460d)
  • [2] D. D. Bonar, On annular functions, VEB Deutscher Verlag Wiss., Berlin, 1971. MR 0450560 (56:8853)
  • [3] D. D. Bonar and F. W. Carroll, Not every annular function is strongly annular, J. Reine Angew. Math. 273 (1975), 57-60. MR 0364640 (51:894)
  • [4] J. E. Littlewood, Lectures on the theory of functions, Oxford Univ. Press, London, 1944. MR 0012121 (6:261f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A72

Retrieve articles in all journals with MSC: 30A72

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society